www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/8364

Title: On the flat remainder in normal forms of families of analytic planar saddles
Authors: BONCKAERT, Patrick
VERSTRINGE, Freek
Issue Date: 2008
Publisher: ELSEVIER FRANCE-EDITIONS SCIENTIFIQUES MEDICALES ELSEVIER
Citation: COMPTES RENDUS MATHEMATIQUE, 346(9-10). p. 553-558
Abstract: We give an explicit expression for the (finitely) flat remainder after analytic normal form reduction of a family of planar saddles of diffeomorphisms or vector fields. We distinguish between a rational or irrational ratio of the moduli of the eigenvalues at the saddle for a certain value of the parameter.
Notes: Hasselt Univ, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/8364
DOI: 10.1016/j.crma.2008.03.012
ISI #: 000256409100015
ISSN: 1631-073X
Category: A1
Type: Journal Contribution
Validation: ecoom, 2009
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.